Bulletin of the
Korean Mathematical Society
BKMS

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016

Article

HOME ALL ARTICLES View

Bull. Korean Math. Soc. 2024; 61(3): 825-835

Online first article May 22, 2024      Printed May 31, 2024

https://doi.org/10.4134/BKMS.b230440

Copyright © The Korean Mathematical Society.

Transition probability of a discrete geodesic flow on the standard non-uniform quotient of $PGL_3$

Sanghoon Kwon

Catholic Kwandong University

Abstract

We describe the local transition probability of a singular diagonal action on the standard non-uniform quotient of $PGL_3$ associated to the type 1 geodesic flow. As a consequence, we deduce the property of strongly positive recurrence.

Keywords: Building, geodesic flow, strongly positive recurrence

MSC numbers: Primary 20E42, 37B20; Secondary 20G25

Supported by: This work has been supported by NRF grant (No. RS-2023-00237811).

Stats or Metrics

Share this article on :

Related articles in BKMS